# SDR SWIA2025022841211

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION AT PAX DOOR UPPER SEAL RETAINER FOUND RETAINER SEAL TOP CRACKED      (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR UPPER SEAL RETAINER IAW DWG 601R31871 REV. D AND CRJ 900 SRM 51-42-06-001-001-A01 REV. 38 DATED JUL 25/2020 AND TASK CARD 51-900-1002-SKY COMPLIED WITH AND LEAK CHECK GOOD
